# SDR MWEA001193

- Difficulty date: November 17, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,312 hours, 37,365 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Harness
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AUXILIARY HYDRAULIC PUMP CIRCUIT BREAKERS TRIPPED.  REPLACED AUX PUMP WIRING HARNESS.
